# SDR DL757010294

- Difficulty date: February 19, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 52,451 hours, 28,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Light, 0201720001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND ALL IN SEAT EMERGENCY PATH LIGHTS INOP  IN FIRST CLASS.  FOUND LIGHT SOCKET AT SEAT 2CD SHORTED.  REPLACED LIGHT SOCKET AND POWER SUPPLY.  OPN OF EMERGENCY LIGHT NORMAL PER MM.
